# SDR AALA201808089003

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 26,777 hours, 10,603 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: R2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT OFFICER WINDOW NR 2 STARTED ARCING IN FLIGHT.  NO EMERGENCY WAS DECLARED. THE FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED R2 WINDOW IAW 56-12-11-00-801. ACCOMPLISHED CARD 56-94-02. OK FOR SERVICE.
